Skip to Main content Skip to Navigation
Journal articles

Localization, Stability, and Resolution of Topological Derivative Based Imaging Functionals in Elasticity

Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01866876
Contributor : Elie Bretin <>
Submitted on : Monday, September 3, 2018 - 4:37:05 PM
Last modification on : Tuesday, August 4, 2020 - 3:41:22 AM

Links full text

Identifiers

Citation

Elie Bretin, Habib Ammari, Josselin Garnier, Wenjia Jing, Hyeonbae Kang, et al.. Localization, Stability, and Resolution of Topological Derivative Based Imaging Functionals in Elasticity. SIAM Journal on Imaging Sciences, Society for Industrial and Applied Mathematics, 2013, 6 (4), pp.2174 - 2212. ⟨10.1137/120899303⟩. ⟨hal-01866876⟩

Share

Metrics

Record views

400